# SDR AU981589

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 12023217001
- Condition: Leaking
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT OUTBOARD FLAP ACTUATOR HOUSING ELECTRICAL CONNECTOR CONTAMINATED BY FUEL.
